# SDR 97ZZZX1104

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N717BD
- Make and model: Cessna 414A
- Aircraft serial: 414A0337
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Frayed
- Location: Flap
- Part time: 4,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASED ON PREVIOUS INSPECTIONS, REMOVED FLAP CABLES FOR CLOSE INSPECTION BY TWISTING AND BENDING.  FOUND MANY INTERNAL STRANDS BROKEN.  SUBMITTER STATED MAY NEED TO HAVE LIFE LIMIT.  THIS IS THE THIRD OCCURRENCE OUT OF FOUR, 400 SERIES INSPECTED IN PAST SIX MONTHS.
